Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 142, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2006, 10:00 PM CDT for Chilton County, Elmore County, Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 19, 2006, 10:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Chilton County, AL, Elmore County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:16 PM CDT | HAIL 1.75 | Millbrook, AL | GOLF BALL SIZED HAIL IN THE MILLBROOK AND DEATSVILLE AREAS. |
| Apr 19, 10:27 PM CDT | HAIL 0.88 | Millbrook, AL | NICKEL SIZED HAIL IN MILLBROOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 200300
SVRBMX
ALC021-051-200345-
/O.NEW.KBMX.SV.W.0142.060420T0300Z-060420T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT WED APR 19 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA
WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK
* UNTIL 1045 PM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF MILLBROOK...AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VERBENA...COOSADA...AND MILLBROOK.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE AND QUARTER SIZE
HAIL IN CLANTON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3249 8641 3270 8641 3271 8653 3275 8655
3281 8646 3279 8642 3244 8607 3244 8611
3252 8623 3252 8626 3244 8634 3244 8638
$$
MBS/911 follow-up statement
000
WWUS54 KBMX 200317
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT WED APR 19 2006
ALC021-200326-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-060420T0345Z/
CHILTON AL-
1017 PM CDT WED APR 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR CHILTON COUNTY IS CANCELLED...
THE SEVERE STORM HAS PASSED SOUTH OF CHILTON COUNTY.
LAT...LON 3249 8641 3270 8641 3270 8642 3273 8640
3274 8640 3274 8639 3244 8607 3244 8611
3252 8623 3252 8626 3244 8634 3244 8638
$$
ALC051-200345-
/O.CON.KBMX.SV.W.0142.000000T0000Z-060420T0345Z/
ELMORE AL-
1017 PM CDT WED APR 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN ELMORE COUNTY...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MILLBROOK...MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLBROOK...COOSADA...AND WETUMPKA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL ACROSS CHILTON AND AUTAUGA COUNTIES. WINDOWS WERE
BLOWN OUT IN MARBURY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 3249 8641 3270 8641 3270 8642 3273 8640
3274 8640 3274 8639 3244 8607 3244 8611
3252 8623 3252 8626 3244 8634 3244 8638
$$
MBS/91What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:55 PM CDT, 7 hours 5 minutes earlier.
Area forecast discussion, Apr 19, 2:55 PM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT WED APR 19 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING HOURS. THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS MAY BE SEVERE. WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING. ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS. WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST. A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD POOL ALOFT AND STEEP LAPSE RATES. ACTIVITY SHOULD DIMINISH LATER THURSDAY EVENING. OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS THURSDAY IN THE 80S. FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA. MODELS DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL MOTION ESPECIALLY LATE AFTERNOON AND EVENING. WILL FORECAST LIKELY POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE. HIGHEST POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH. HIGHS FRIDAY 80 TO 85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH. SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER AS WEAK HIGH PRESSURE BUILDS IN. HIGH TEMPERATURES UPPER 70S NORTH TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S. .LONG TERM...MONDAY THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD. WILL GENERALLY KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE PEAK HEATING HOURS. HIGHS IN THE UPPER 70S NORTH AND LOWER 80S SOUTH. OVERNIGHT LOWS MAINLY IN THE 50S. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 82 61 80 / 30 40 30 40 ANNISTON 63 84 62 82 / 30 40 30 30 BIRMINGHAM 65 83 64 81 / 20 50 30 40 TUSCALOOSA 64 85 63 83 / 20 50 30 50 CALERA 64 84 62 82 / 20 30 20 30 AUBURN 65 85 65 83 / 30 30 20 20 MONTGOMERY 64 88 63 84 / 10 30 20 20 TROY 62 87 64 84 / 30 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Apr 19, 6:57 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT WED APR 19 2006 ALZ011>015-017>050-210000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 657 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT... MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE. LARGE HAIL UP TO THE SIZE OF GOLF BALLS IS THE MAIN HAZARD WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL. ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH 10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE. THE SCATTERED THUNDERSTORMS THAT DEVELOPED ALONG OLD OUTFLOW BOUNDARYS ACROSS NORTHEAST AND EAST CENTRAL ALABAMA WILL LOOSE THE HEATING OF THE DAY AND DIMINISH BY 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY AFTERNOON AND EVENING...AND THEN AGAIN FRIDAY INTO FRIDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN MOIST AND UNSTABLE. THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING SEVERE THUNDERSTORM DEVELOPMENT. IN ADDITION...AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR THUNDERSTORM DEVELOPMENT. ONCE AGAIN...THESE STORMS MAY DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20. ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH CENTRAL ALABAMA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA. IN ADDITION...A STRONGER UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT PUSHES THROUGH. THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND WILL BE REQUIRED THROUGH 10 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO AUBURN LINE. ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND FRIDAY AFTERNOON AND EVENING. PLEASE STAY TUNED TO LATEST DETAILS CONCERNING THESE POTENTIAL THUNDERSTORMS. MBS/91
In the hours before
Local storm report, Apr 19, 8:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 NE WARRIOR 33.82N 86.80W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN NEW BETHEL.
&&
DCWLocal storm report, Apr 19, 8:41 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CHILDERSBURG 33.28N 86.35W
04/19/2006 E1.00 INCH TALLADEGA AL AMATEUR RADIO
QUARTER SIZED HAIL IN CHILDERSBURG.
&&
DCWLocal storm report, Apr 19, 8:42 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 4 NE CHILDERSBURG 33.32N 86.30W
04/19/2006 E0.88 INCH TALLADEGA AL AMATEUR RADIO
NICKEL SIZED HAIL AND TREES DOWN NEAR CHILDERSBURG.
&&
DCWLocal storm report, Apr 19, 8:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 15 E TALLADEGA 33.43N 85.84W
04/19/2006 E1.75 INCH CLAY AL PUBLIC
GOLF BALL SIZE HAIL ON MOBILE HIGHWAY AND TRUMBE ROAD.
0815 PM HAIL HOOVER 33.38N 86.82W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
DIME SIZED HAIL IN HOOVER.
&&
DCWLocal storm report, Apr 19, 9:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZE HAIL IN THE CITY OF ALABASTER.
&&
80Local storm report, Apr 19, 9:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 5 N BLOUNTSVILLE 34.15N 86.59W
04/19/2006 E0.88 INCH CULLMAN AL AMATEUR RADIO
NICKEL SIZED HAIL 5 MILES NORTH OF BLOUNTSVILLE.
0735 PM HAIL 15 E TALLADEGA 33.43N 85.84W
04/19/2006 E1.75 INCH CLAY AL PUBLIC
GOLF BALL SIZED HAIL NEAR THE TALLADEGA - CLAY COUNTY
LINE.
0810 PM HAIL HELENA 33.29N 86.85W
04/19/2006 E0.75 INCH SHELBY AL AMATEUR RADIO
PENNY SIZED HAIL IN HELENA AT HWY 17 AND COUNTY ROAD 261.
0814 PM HAIL HOOVER 33.38N 86.82W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL ON SOUTH SHADES CREST ROAD.
0840 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E1.00 INCH SHELBY AL TRAINED SPOTTER
QUARTER SIZED HAIL IN ALABASTER.
0840 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E0.75 INCH SHELBY AL AMATEUR RADIO
PENNY SIZED HAIL IN ALABASTER.
0852 PM HAIL 2 N MONTEVALLO 33.14N 86.85W
04/19/2006 E0.88 INCH SHELBY AL AMATEUR RADIO
NICKEL SIZED HAIL NEAR JUNCTION OF HWY 119 AND COUNTY
ROAD 22.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:04 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 34 min |
| Apr 19, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 66 min |
| Apr 19, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 60 min |
| Apr 19, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 60 min |
| Apr 19, 7:33 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 57 min |
| Apr 19, 7:37 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 53 min |
| Apr 19, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 41 min |
| Apr 19, 7:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Apr 19, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 62 min |
| Apr 19, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 61 min |
| Apr 19, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 49 min |
| Apr 19, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 60 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 59 min |
| Apr 19, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 50 min |
| Apr 19, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Apr 19, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 29 min |
| Apr 19, 9:38 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 52 min |
| Apr 19, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 68 min |
| Apr 19, 11:00 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 45 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 20 min |
| Apr 20, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Apr 20, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 41 min |
| Apr 20, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 47 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 65 min |
| Apr 20, 3:29 PM CDT | Tornado Warning | BMX | Jefferson | 27 min |
| Apr 20, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 63 min |
| Apr 20, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 62 min |
| Apr 20, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 65 min |
| Apr 20, 4:26 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Apr 20, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 49 min |
| Apr 20, 4:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 60 min |
| Apr 20, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 51 min |
| Apr 20, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 58 min |
| Apr 20, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 25 min |
| Apr 20, 5:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 66 min |
| Apr 20, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 78 min |
| Apr 20, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 20, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 31 min |
| Apr 20, 6:36 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 30 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.